I have been on Lamictal at 200 mg and have been experiencing shortness of breath and a feeling of something in my throat almost since the very start of the medication. I was told it was anxiety and stress that was causing it. I have always been able to walk between 3-5 miles a day and I cannot do that anymore. I have gone through all kinds of clotting, heaving bleeding and periods that last 10 days and start again in 8-10 days. I have just come home from the hospital and they ran tests on my heart and pulmonary funtion tests and this has come back clear. Has anyone had this side effects? I have told the doc when I go in that I am having these problems -- just blows me off.
I have shortness of breath, sensation in my throat, cough, bleeding, headaches, fatigue, trouble sleeping, vision problems, and on and on.
I want to go off the lamictal now -- he says no --
any ideas on this subject?
I have been on anti-depressants for about 15-20 year off and on. I am tired of living like this.